Alert archive / Kentucky / Frost Advisories in 2017
Frost Advisory 3, NWS Jackson, KY
NWS Jackson, KY issued this frost advisory at Oct 25, 2017, 3:57 AM EDT for 33 counties in Kentucky. It took effect at Oct 26, 2017, 12:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2017, 3:57 AM EDT (07:57 UTC)
- In effect from
- Oct 26, 2017, 12:00 AM EDT
- Expired
- Oct 26, 2017, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Jackson, KY
All 33 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -121 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110 WWUS73 KJKL 250757 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 357 AM EDT Wed Oct 25 2017 ...Widespread Frost is Expected Across Eastern Kentucky Late Tonight... .The first true Fall air mass has dipped into the region. This will bring the potential for widespread frost by Thursday morning, particularly in the valleys. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-252000- /O.NEW.KJKL.FR.Y.0003.171026T0400Z-171026T1300Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 357 AM EDT Wed Oct 25 2017 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... The National Weather Service in Jackson has issued a Frost Advisory, which is in effect from midnight tonight to 9 AM EDT Thursday. * Low temperatures are expected to be in the low to mid 30s across eastern Kentucky. * Sensitive outdoor plants may be killed or damaged by frost if not protected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ SHALLENBERGER
5 follow-up statements
790 WWUS73 KJKL 251522 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 1122 AM EDT Wed Oct 25 2017 ...Widespread Frost is Expected Across Eastern Kentucky Late Tonight... .The first true Fall air mass has dipped into the region. As skies clear and winds slacken overnight while high pressure builds into the area. Temperatures will fall into the low to mid 30s by dawn. Widespread frost will be likely late tonight into Thursday morning, particularly in the valleys. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-252330- /O.CON.KJKL.FR.Y.0003.171026T0400Z-171026T1300Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1122 AM EDT Wed Oct 25 2017 with ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * Low temperatures are expected to be in the low to mid 30s across eastern Kentucky. * Sensitive outdoor plants may be killed or damaged by frost if not protected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
280 WWUS73 KJKL 251941 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 341 PM EDT Wed Oct 25 2017 ...Widespread Frost is Expected Across Eastern Kentucky Late Tonight... .The first true Fall air mass has moved into the region. Skies will clear and winds will slacken overnight as high pressure builds into the area. Temperatures will fall into the low to mid 30s by dawn. Widespread frost will be likely late tonight, particularly in the valleys. The frost will dissipate after sunrise. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-260345- /O.CON.KJKL.FR.Y.0003.171026T0400Z-171026T1300Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 341 PM EDT Wed Oct 25 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * Low temperatures are expected to be in the low to mid 30s across eastern Kentucky. * Sensitive outdoor plants may be killed or damaged by frost if not protected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
340 WWUS73 KJKL 260345 AAA NPWJKL URGENT - WEATHER MESSAGE...UPDATED National Weather Service Jackson KY 1145 PM EDT Wed Oct 25 2017 ...Widespread Frost to Develop Across Eastern Kentucky Late Tonight... .The first true autumn air mass has moved into the region. Skies will clear and winds slacken overnight as high pressure builds into the area. As a result, temperatures will fall into the low to mid 30s by dawn Thursday. Due to this, widespread frost can be expected late tonight, particularly in the valleys. The frost will dissipate after sunrise. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261300- /O.CON.KJKL.FR.Y.0003.171026T0400Z-171026T1300Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1145 PM EDT Wed Oct 25 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY... * Low temperatures are expected to be in the low to mid 30s across eastern Kentucky. * Sensitive outdoor plants may be killed or damaged by frost if not protected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ GREIF
938 WWUS73 KJKL 260810 AAA NPWJKL URGENT - WEATHER MESSAGE...UPDATED National Weather Service Jackson KY 410 AM EDT Thu Oct 26 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261300- /O.CON.KJKL.FR.Y.0003.000000T0000Z-171026T1300Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 410 AM EDT Thu Oct 26 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * Dawn temperatures are expected to be in the low to mid 30s across eastern Kentucky with widespread frost - particularly in the valleys. * Sensitive outdoor plants may be killed or damaged by frost if not protected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ GREIF
168 WWUS73 KJKL 261305 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 905 AM EDT Thu Oct 26 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261415- /O.EXP.KJKL.FR.Y.0003.000000T0000Z-171026T1300Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 905 AM EDT Thu Oct 26 2017 ...FROST ADVISORY HAS EXPIRED... Temperatures are rising above the freezing mark this morning. Consequently the threat for frost is over and the National Weather Service in Jackson has allowed the Frost Advisory to expire. $$ RAY
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this frost advisory went out at Oct 25, 1:40 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Oct 25, 1:40 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 140 AM EDT Wed Oct 25 2017 .UPDATE... Issued at 130 AM EDT WED OCT 25 2017 Issued an update to the forecast to adjust for the ridge to valley temperature split occurring in the far eastern sheltered valleys. Uploaded the current observations and trended them into the night as well. Added a bit more frost to the wx grids but should still remain patchy. A new zfp was sent for this update. UPDATE Issued at 1046 PM EDT TUE OCT 24 2017 As clouds started clearing out over eastern Kentucky, many of the valleys decoupled and their temperatures dropped quickly, a bit ahead of the originally forecasted diurnal curve. However, bkn to ovc skies are currently over western and central KY, quickly making their way towards eastern KY. Temperatures will begin to mediate as the clouds work their way in, with some of the valleys possibly even rising back up a degree or two. Tried to rework both the 12 hour low temperature grids and the hourly diurnal grids to better adhere to this expected trend, though will need to continue updating with the latest observations to make sure the trends are on track with what is actually ongoing. All updates have been published and sent to NDFD/web. The updates to the overnight low temperature grid was overall not enough to warrant a new forecast package at this point. UPDATE Issued at 938 PM EDT TUE OCT 24 2017 Rain has dissipated across the CWA and places upstream once we lost daytime heating this evening. In lieu of rain ending, reworked grids and reran the forecast packages to remove evening rain wording. Also loaded in the latest observations for temps, dew points, and winds to make sure the near term forecast was on track with the current observations. Clouds are starting to break apart across east central and eastern KY as well, which is on track with the current forecast, so did not update sky grids at this time. Will continue to monitor temperature trends over the next few hours with this clearing in place. All updates have been published and sent to NDFD/web. UPDATE Issued at 544 PM EDT TUE OCT 24 2017 A shortwave is currently moving its way across the Ohio Valley, continuing isolated to scattered showers across central Kentucky, and isolated showers across eastern KY. As this shortwave continues to shift eastward, expect these showers to continue for the next few hours before we lose daytime heat/lift. As such, went ahead and added isolated pops back into the grids for the next 2 to 3 hours, lining up well with the Hi-RES ARW which is initializing quite well. THE NMM is the only model that shows isolated to scattered showers continuing into the first part of the overnight across central and eastern KY as the shortwave continues to impact the area, which isn't out of the question, however, think that as temperatures drop over the next few hours, it will be hard to continue/initiate such convection. However, will continue to monitor radar trends and update again as necessary. Also made sure the near term forecast for temps, dew points, and winds was on track with the current observation. All updates were published and sent to NDFD/web. A new forecast package will be sent out to include a pre-first period/late this afternoon wording for the increase in showers. && .SHORT TERM...(This evening through Wednesday night) Issued at 351 PM EDT TUE OCT 24 2017 As of mid afternoon, an upper level low was centered over the Great Lakes region with a shortwave trough moving around the low working through the OH Valley. The pattern remains amplified with a western Conus ridge and trough over the eastern Conus. Another shortwave is upstream of the area and is approaching the OH Valley with a considerable amount of clouds. Additional showers have also developed with this over parts of Southern IL, Western KY and Western TN. Yet another shortwave and clipper type system is currently upstream over the Saskatchewan and Manitoba vicinity and dropping into the Eastern Conus trough. The second shortwave mentioned above should work across the OH Valley tonight through early on Wednesday morning while the last shortwave will move across the OH Valley from midday Wednesday into Wednesday evening. Behind this last shortwave/clipper system, mid level heights will rise and weak high pressure will build into the southern Appalachians. 850 mb temps should drop to near if not a degree or so below 0C tonight though the coldest of the 850 mb air should move through the area late Wednesday afternoon and Wednesday evening. Showers and even a few thunderstorms developed late in the morning through early afternoon as the initial shortwave approached and combined with daytime heating. The stronger showers and remaining thunder is currently shifting off to the east and northeast of the area with some generally isolated lingering showers and sprinkles. Winds remain gusty of the west and west southwest as higher momentum has mixed down from aloft during daytime heating. As sunset approaches, winds should slacken. The cumulus should thin this evening with some mostly clear skies possible for a time. However, there is a considerable amount of low and mid level clouds upstream with the next approaching shortwave so the night will be far from cloud free. Locations nearer to the TN and VA border are more favored for a bit more in the way of clearing and dewpoints there have also mixed down to the lowest levels. Some patchy frost cannot be completely ruled out in the more sheltered locations nearer to the VA and TN border, especially if clearing materializes and has been included in the weather grids and HWO. As the last shortwave and clipper type system approach on Wednesday afternoon and evening, lapse rates will steepen and there should be a considerable amount of cumulus and stratocu. Some isolated shallow showers cannot be ruled out as well. Highs will be on the cold side on the order of 10 to 15 degrees below normal. As for frost potential on Wednesday night, it will depend on the timing of the clearing. Dewpoints should be more favorable areawide compared to recent events with slackening winds. Some river valley fog cannot be ruled out as well. Superblend and Coop MOS guidance is rather cold for Wednesday night, though the western and southwestern parts of the area appear most favored at this time. The frost potential continues to be highlighted in the HWO. .LONG TERM...(Thursday through Tuesday) Issued at 325 PM EDT TUE OCT 24 2017 Shortwave ridging will work east across the area on Thursday with a short lived warm up anticipated to end the week. Highs will climb to around 60 on Thursday with upper 60s expected Friday. A potent shortwave trough will then push into the great lakes region late Friday and continue to deepen before it cuts off over the western great lakes on Sunday. The main impacts from this system will be from a cold front that will cross the Ohio river valley late Friday night into Saturday, bringing some decent rainfall to the area. Rainfall totals up to an inch would be possible with this front. Still some slight model differences on timing this front through the area. However, Saturday looks to be the wettest period with rain coming to an end no later than early Sunday morning. Much colder air will once again settle in behind the front by Sunday. Most of Sunday looks like it may squeak by dry, but a shortwave trough may drop southeast across the area and produce some rain showers late Sunday. As the surface layer cools Sunday night, we may see some snow showers across a few areas, especially the higher terrain. With warm ground temperatures, would not anticipate any problems from this potential snowfall. However, temperatures may drop to or under freezing Sunday night in many areas, setting the area up for a potential freeze. Cloud cover will likely limit temperatures from getting much below freezing, but if we do clear, we could see temperatures go lower. Shortwave ridging will again spread across the area early next week, allowing for another warming trend into the middle of next week. This will help to provide a relatively quiet Halloween for eastern Kentucky with near seasonable temperatures. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) ISSUED AT 130 AM EDT WED OCT 25 2017 VFR conditions are expected at the TAF sites through this TAF period. Focus will be on another trough swinging southeast through the area. This will bring some cloud cover which will provide a ceiling lingering through much of the TAF period at around 4-8 kft. Afternoon heating may spawn some showers but will be so isolated that not worth throwing in the TAFS. Winds will remain out of the west through much of the day with some 8 to 10 knot winds. Skies will clear out towards the end of the TAF period. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SHALLENBERGER SHORT TERM...JP LONG TERM...KAS AVIATION...SHALLENBERGER
Hazardous weather outlook, Oct 25, 3:45 AM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 345 AM EDT Wed Oct 25 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261045- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 345 AM EDT Wed Oct 25 2017 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Some patchy frost is possible in the more sheltered valleys this morning. Widespread frost is likely tonight, mainly in the valleys. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Frost is likely Thursday morning, particularly in the sheltered valleys. Temperatures at or slightly below freezing are possible Sunday and Monday morning along with a potential for frost. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. SHALLENBERGER/GREIF
Nearby
Frost Advisories in Kentucky, 2017Every frost advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.